# SDR FDEA201309132217

- Difficulty date: September 13, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 37,382 hours, 19,470 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 747892104
- Part serial: B1406
- Condition: Leaking
- Location: Flap Sys
- Part time: 13,675 hours, 1,842 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ECAM COMMAND GREEN HYD PUMPS OFF;  COMPLETED ECAM STEPS, COMPLIED WITH QRH, DESCENDED TO FL310 MAX .65 MACH FOR KRUEGER LIMITATION.  CONTINUED, EMERGENCY DECLARED, MANUALLY CRANKED DOWN GEAR, LANDED UNEVENTFULLY.  NOTICED AFTER CRANKING GEAR THAT GREEN  HYD QTY, RETURNED TO NORMAL INDICATION. GREEN HYD SYS WAS FOUND TO BE AT 2-2.5 GALLONS LOW.  REQUIRES SERVICE.  GREEN SYS PUMPS WERE SHUTOFF  IMMEDIATELY AT LOW INDICATION AND WERE NOT RAN DRY.  R & R RT NOTCH FLAP ACTUATOR IAW AMM 27-88-15-04.  OPS AND LEAK CHECKED GOOD.
